8 Weeks of bleeding...: Ive been on Microgynon for... - BASHH

BASHH

19,186 members2,885 posts

8 Weeks of bleeding...

ndben77 profile image

Ive been on Microgynon for 6 years now ( im 22). Ive been taking it 9 weeks on and then 7 day break for the last 3 years( was doing 3 weeks on one week off before).

The last 8 weeks have been hell.I took my usual 7 day break w/c 18th April and i have not stopped bleeding since. I have been taking my pill as usual and have had 2 check ins with the nurse and she said to just keep taking it. I know you can have sex while bleeding but it makes me feel awful and so un sexy especially when its been like this for 8 weeks.

Any advice or support would be really appreciated!

1 Reply

Have you considered trying a different brand of pill? Certainly not normal after 6 years to suddenly have a lot of bleeding.

Sexual health services can give out contraception if your practice nurse isn't being very helpful. I would speak to your local Sexual health clinic, they can usually do telephone appointments.

You may also like...